Axial permutations of ω2

Paweł Klinga

Abstract

n/a
Author Paweł Klinga IM
Paweł Klinga,,
- Institute of Mathematics
Journal seriesColloquium Mathematicum, ISSN 0010-1354 []
Issue year2016
Vol142
No2
Pages267-273
DOIDOI:10.4064/cm142-2-7
URL https://www.impan.pl/pl/wydawnictwa/czasopisma-i-serie-wydawnicze/colloquium-mathematicum/all/142/2/91210/axial-permutations-of-omega-2
Languageen angielski
Score (nominal)15
ScoreMinisterial score = 15.0, 20-12-2017, ArticleFromJournal
Ministerial score (2013-2016) = 15.0, 20-12-2017, ArticleFromJournal
Publication indicators WoS Impact Factor: 2016 = 0.555 (2) - 2016=0.541 (5)
Citation count*0
Cite
Share Share

Get link to the record
msginfo.png


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back